Visit Komen.org
Lower Your Risk
Prev Thread Prev Thread   Next Thread Next Thread
 new member
Author Message
Lene

  • Total Posts : 2
  • Reward points : 60
  • Joined: 9/8/2014
  • Status: offline
new member - Monday, September 08, 2014 6:32 PM
Hi, my name is Lene. I have stage 1a and 2a breast cancer. Both tumors were estrogen (+), one was HER2 (+). I am on Taxol and Herceptin 1x/wk for 12 weeks. I have had 2 treatments so far. I then need to continue Herceptin and do radiation. It has been a very educational summer, one I could have done without. I have had some side effects all ready: numbness in fingers and toes and diarrhea mostly. I have definitely had some muscle weakness and am wondering if anyone out there has had a joint replacement. I have a total hip replacement that is 15 months old and I have had no difficulties with it. all the sudden the other day it dislocated. I am thinking it is due to muscle weakness from the chemo combined with the fact that I stopped exercising because I had so many appointments and 4 surgeries this summer. I am trying to stay positive but it seems like things just keep coming at me.

Jump to:

Icon Legend and Permission
  • New Messages
  • No New Messages
  • Hot Topic w/ New Messages
  • Hot Topic w/o New Messages
  • Locked w/ New Messages
  • Locked w/o New Messages
  • Read Message
  • Post New Thread
  • Reply to message
  • Post New Poll
  • Submit Vote
  • Post reward post
  • Delete my own posts
  • Delete my own threads
  • Rate post

© 2000-2008 ASPPlayground.NET Forum Version 3.1.5